On Model Selection Curves
Article first published online: 5 MAY 2010
© 2010 The Authors. Journal compilation © 2010 International Statistical Institute
International Statistical Review
Volume 78, Issue 2, pages 240–256, August 2010
How to Cite
Müller, S. and Welsh, A. H. (2010), On Model Selection Curves. International Statistical Review, 78: 240–256. doi: 10.1111/j.1751-5823.2010.00108.x
- Issue published online: 3 AUG 2010
- Article first published online: 5 MAY 2010
- [Received February 2009, accepted January 2010]
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!